# SDR USAABB03032

- Difficulty date: March 4, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N629AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Engine: Rroyce RB211535*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: C

## Discrepancy

MCO - FLT 606 - ON TAKEOFF ROLL, AT TAKEOFF POWER, OIL ODOR WAS NOTED IN THE CABIN.  MAINTENANCE FOUND THE LEFT ENGINE OIL OVERSERVICED AND SERVICED TO THE PROPER LEVEL.  (M)
